# SDR RRXA95004

- Difficulty date: August 30, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N997CF
- Make and model: Doug DC-8-62F
- Aircraft serial: 46154
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 1200-1210
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON SKIN AND SURROUNDING WINDOW PLUG LAND ON LT AFT TYPE 1 EXIT.  REMOVED CORROSION BEYOND LIMITS.  FABRICATED AND INSTALLED A REPAIR DOUBLER TO WINDOW PLUG LAND AND SKIN IAW COTNEY ENGINEERING ORDER SKA 95148-2.
